# SDR WI5R201410210001

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft serial: 5250675
- Engine: Wilint FJ441A
- Engine time: 5,235 hours, 7,038 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Seal
- Condition: Buckled
- Location: Combuster
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(D-ILHB)  PERFORMED CHECK 5 MAINTENANCE.  DURING THE CUSTOMER'S FLIGHT TEST TO RETURN THE ACFT TO SERVICE, THE ENGINE WAS PURPOSELY SHUTDOWN TO TEST THE RELIGHT CAPABILITY.  DURING THIS TESTING, THE N2 SPOOL COULD NOT BE TURNED BY WINDMILL OR STARTER ASSIST AND THE ENGINE WAS NOT ABLE TO BE STARTED.  THE ENGINE HAS BEEN RETURNED FOR EVALUATION.  DISASSEMBLY REVEALED THE AFT BURNER SEAL WAS BUCKLED AND THE 1ST LPT NOZZLE OUTER/INNER CONE WAS CRACKED, 300 DEGREES IN CIRCUMFERENCE.  BOTH OF THESE PARTS HAVE BEEN SUBMITTED FOR FURTHER INVESTIGATION.
